Our expert says:
It all depends on which antibiotics and which herbal weight loss capsules you are taking. This is a question that you should ask your pharmacist who dispensed the antibiotics. If your herbal weight loss capsules cause constant diarrhoea or contain bulking agents, they may interfere with the absorption of the antibiotic. Certain herbal ingredients can also cause interactions with pharmaceutical medications, so always tell your doctor or pharmacist what other over-the-counter pills and products you are using to find out if there can be harmful interactions or loss of efficacy.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.